# SDR MWEA98996

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, RIGHT ENGINE FAILED AND STOPED SUDDENLY.  PERFORMED QRH PROCEDURES, RETURNED TO GRR.  REMOVED AND REPLACED RIGHT ENGINE.
